# SDR USAA950312

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 263/300
- Part time: 70,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND LEVEL I CORROSION LONGERON NR 1 AND SKIN LAP JOINT STATION 263-275 NR ADF LOOP AND STATION 300-308 NR 2 ADF LOOP ANTENNA.  CLEANED CORROSION AND INSTALLED DOUBLER REPAIR PER SRM 53-04 FIG 29 AND USAIR EA 29614A.  (W)
